# SDR BJNA97601

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 261010425
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR CHATTERING.  FOUND NR 2 BRAKE ASSY DAMAGED.  REMOVED AND REPLACED NR 2 BRAKE ASSY PER 32-45-41.  (X)
